Dummigan, N. and Krishnamoorthy, S. (2017) Lifting congruences to weight 3/2. Journal of the Ramanujan Mathematical Society, 32 (4). pp. 431-440. ISSN 0970-1249
Abstract
Given a congruence of Hecke eigenvalues between newforms of weight 2, we prove, under certain conditions, a congruence between corresponding weight-3/2 forms.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 Ramanujan Mathematical Society, India. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 04 Jan 2018 12:49 |
Last Modified: | 04 Jan 2018 12:49 |
Published Version: | http://jrms.ramanujanmathsociety.org/ |
Status: | Published |
Publisher: | Ramanujan Mathematical Society |
Refereed: | Yes |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:125704 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online